# SDR USAA20100518SB077

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT AT SEAT 9C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT 9C PER CHAPTER 20.  EMERGENCY LIGHT SYSTEM OPERATIONALLY CHECKS GOOD.
